# SDR DHL2007762501

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,613 hours, 34,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Gouged
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AIR STAIRS TORQUE BOX LIGHTING HOLE GOUGED BS 1320.  ROUTED OUT GOUGED AREA, MATERIAL LOSS .008 IAW B727 SRM 53-30-1 FIG 1.  FAB REPAIR DOUBLER 4" BY 2.5" BY .050, 7075T6 IAW B727 SRM 53-10-2 FIG 6 AND 51-40-1, FIG 1.  TREATED ALODINE AND PRIMED IAW B727 SRM 52-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2.
